AM-101 Aftermath — MuteButton Future

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Robb, Feb 3, 2015.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Robb
      Question it

      Robb Member Benefactor

      Tinnitus Since:
      Dear Doctor Nagler,

      This thread is there to ask you a question about AM-101 it's now 5 months after I had second round of injections where I only took 1 injection of the definite AM-101 substance.

      I can remember my T fluctuating being at times super quiet the weeks after it during september. But now at the time of writing I would say my T is moderately strong, such a day as today I feel like not being habituated to the T. My conscious brain notices the sound and I feel like fighting it, which I am aware of is a negative response and does not help habituation. But other days like the weekend the T is definitely lower.

      Before last injections I had the joy of a fairly T free morning, now when waking up my T is more present say at same strength as what it will be during the day.

      But what concerns me is myself worrying in which way the that last injection has impacted my T and things above listed.

      I always thought that a sedative like s-esketamine will work for some while and than dissolve. Implying if other drugs would be taken in the future the chemicals not react with each other.
      Also as the things are so complicated with neurons firing and potassium channel kv3 etc. I worry now could the AM-101 injection had a negative impact on these organic processes.

      Than something else the mutebutton device. As if I am correct you are based in Ireland, do you have any info about this new device? As when reading their website today;

      They claim that the study has proven a 42% reduction in T sound. This really could not be true or worse be a lie? It just sounds so good. That I am considering going to Dublin this year and grab a device. And for those that read this buy another Tonguetip as it only lasts for 90 hours.

      In case there could be find a scientific reasoning why AM-101 would negatively impact T when applied after 3 months I would strongly urge people to NOT participate in it. Only when they are within the 3 month mark.

      I am eagerly waiting your response, thoughts, share of thoughts on these things stated, please take some time to reply.

      A big thank you in advance!

      Best Robb
    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      While obviously there is no way to know for sure, I suspect that this phenomenon is more tied to your focusing on and attending to your tinnitus while participating in the study than to any lasting adverse effect from the AM-101 injection. Likely it will all settle back down for you given a little time.

      Hold that thought for a moment.

      There's that "worry" word again - twice in the span of a few lines. Very possibly all your worrying is compounding the problem - since anxiety and tinnitus do not mix very well. So here's the deal. It is yet to be determined whether or not AM-101 has pharmacological efficacy against tinnitus, but in order for AM-101 to get to this point in clinical trials, it has been judged to be reasonably safe. If you are truly concerned, you should discuss those concerns with the folks running the study. I am sure they gave you a call-in number specifically for such purposes.

      I am based in Atlanta. Like you, all I know about the mutebutton is what I have read on the web. Sorry I cannot be more helpful.

      In tinnitus, as in life, if something sounds to good to be true, it usually is.

      stephen nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.